Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 93, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 30, 2021, 2:03 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2021, 2:03 PM EDT (18:03 UTC)
- Expired
- Jun 30, 2021, 2:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 66 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:19 PM EDT | TSTM WND DMG | 2 E Slickville, PA | FIRE CHIEF REPORTING TREE DOWN AT INTERSECTION OF COUNTY ROAD AND ROMAN ROAD. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:47 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
383
WUUS51 KPBZ 301803
SVRPBZ
PAC063-129-301845-
/O.NEW.KPBZ.SV.W.0093.210630T1803Z-210630T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
203 PM EDT Wed Jun 30 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southwestern Indiana County in west central Pennsylvania...
Central Westmoreland County in southwestern Pennsylvania...
* Until 245 PM EDT.
* At 203 PM EDT, a severe thunderstorm was located near Delmont, or 7
miles southeast of Apollo, moving east at 10 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Avonmore... Saltsburg...
New Alexandria... Slickville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4041 7928 4034 7942 4046 7959 4054 7953
4054 7951 4052 7949 4054 7948 4053 7947
4053 7945 4054 7945 4050 7927
TIME...MOT...LOC 1803Z 287DEG 8KT 4049 7951
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
061
WWUS51 KPBZ 301814 RRA
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
214 PM EDT Wed Jun 30 2021
PAC063-129-301845-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
214 PM EDT Wed Jun 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN INDIANA AND CENTRAL WESTMORELAND COUNTIES...
At 214 PM EDT, a severe thunderstorm was located near Delmont, or 8
miles southeast of Apollo, moving east at 10 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Avonmore... Saltsburg...
New Alexandria... Slickville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4041 7928 4034 7942 4046 7959 4052 7953
4052 7949 4054 7948 4053 7947 4053 7945
4054 7945 4050 7927
TIME...MOT...LOC 1814Z 287DEG 8KT 4048 7948
HAIL...<.75IN
WIND...60MPH
$$388
WWUS51 KPBZ 301827 RRA
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
227 PM EDT Wed Jun 30 2021
PAC063-129-301845-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
227 PM EDT Wed Jun 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN INDIANA AND CENTRAL WESTMORELAND COUNTIES...
At 227 PM EDT, a severe thunderstorm was located 7 miles northeast of
Delmont, or 10 miles southeast of Apollo, moving east at 10 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Saltsburg... New Alexandria...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4041 7928 4034 7942 4044 7950 4050 7948
4053 7942 4050 7927
TIME...MOT...LOC 1827Z 287DEG 8KT 4047 7944
HAIL...<.75IN
WIND...60MPH
$$887
WWUS51 KPBZ 301838
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
238 PM EDT Wed Jun 30 2021
PAC063-129-301845-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
238 PM EDT Wed Jun 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN INDIANA AND CENTRAL WESTMORELAND COUNTIES...
At 238 PM EDT, a severe thunderstorm was located 8 miles west of
Blairsville, or 10 miles north of Latrobe, moving east at 10 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
New Alexandria...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4041 7928 4034 7942 4040 7947 4052 7938
4050 7927
TIME...MOT...LOC 1838Z 287DEG 8KT 4046 7941
HAIL...<.75IN
WIND...60MPH
$$166
WWUS51 KPBZ 301841
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
241 PM EDT Wed Jun 30 2021
PAC063-129-301851-
/O.EXP.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
241 PM EDT Wed Jun 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN INDIANA AND
CENTRAL WESTMORELAND COUNTIES WILL EXPIRE AT 245 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern and west central Pennsylvania. A Severe Thunderstorm
Watch also remains in effect until 800 PM EDT for southwestern and
west central Pennsylvania.
LAT...LON 4041 7928 4034 7942 4040 7947 4052 7938
4050 7927
TIME...MOT...LOC 1841Z 287DEG 8KT 4046 7941
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:28 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 30, 1:28 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 128 PM EDT Wed Jun 30 2021 .SYNOPSIS... Warm and humid conditions will give way to showers and storms this afternoon. Cooler weather is expected over the weekend. && .NEAR TERM /THROUGH TONIGHT/... Current conditions feature the development of showers and thunderstorms into central and eastern OH as they track east through the noon and into the afternoon. These cells are now breaking the cap and tapping into the robust 3000 J/KG aloft. These are organizing as well with good support aloft. Thus with the remnant boundary to the north, further development is expected and so a Severe Thunderstorm Watch has been issued. This will persist into the evening hours. Nevertheless, have added pops through the afternoon period and into the overnight as the front will keep convection going into the early morning hours. Slightly slow storm motions, PWATs in the 1.6 to 1.7 range, and the potential of training due to the orientation of the front, the threat of flooding is a concern. Will discuss the potential for a Flash Flood Watch. Occasional showers and storms will continue into Thursday as a cold front crosses and the aforementioned upper trough continues to deepen and pivots over the forecast area. The combination of the slowing boundary and the west to east orientation combined with the daytime heating on Thursday will lead to a possible eclipse of FFG in many locations. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... By Thursday night, the boundary further slides southeast will cooling temperatures and slightly drier air behind it. Aloft, ridging attempts to intrude into the area cutting off moisture to the area from the northwest. However, the pattern aloft yields a bit to a semi blocking off the Atlantic coast. This keeps the upper low meandering a bit longer. This will keep showers in place through midday Friday. Models have had trouble with the exit of the blocking feature but overall agree on an exit in precip by Friday afternoon and evening. While a few showers may remain, and overall drying pattern is likely. With that said, have gone with slight chance pops in the Friday night timeframe. With lessening amounts in time. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Shower remain but lessening chances and cooler temperature continue Saturday with the upper low over the forecast area...followed by drier conditions and near normal temperatures on Independence Day as high pressure builds in from the west. The heat and drier conditions return in && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... High pressure will maintain VFR until a pre-frontal shortwave prompts widespread shower and thunderstorm development this afternoon/evening. Much of the far north terminals and far southeast terminals are still experiencing VFR. Northwest terminals are seeing this convection. TEMPO TSRA are included for most ports this in anticipation. Gusty winds, lightning, and hail are possible with these thunderstorms. MVFR/IFR cigs and vis are expected early tomorrow morning under cold advection. .Outlook... Occasional restrictions are expected through Friday as a troughing pattern results in periodic moist convection. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jun 30, 12:56 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1256 PM EDT Wed Jun 30 2021 WVZ511>514-011700- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 1256 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...This afternoon and tonight. Strong thunderstorms will be possible this afternoon and evening. Gusty winds will be the main threat. Localized flooding will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Excessive rainfall may lead to instances of flooding Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509-510-011700- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston- 1256 PM EDT Wed Jun 30 2021 ...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Excessive rainfall may lead to instances of flooding Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 30, 12:56 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1256 PM EDT Wed Jun 30 2021
PAZ020-021-073-301730-
Westmoreland-Beaver-Allegheny-
1256 PM EDT Wed Jun 30 2021
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT SOUTH CENTRAL BEAVER...ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES...
At 1256 PM EDT, strong thunderstorms were clustered over Pittsburgh,
moving northeast at 40 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Pittsburgh... Penn Hills...
Mount Lebanon... Bethel Park...
Ross Township... McCandless Township...
Monroeville... Moon Township...
McKeesport... Franklin Park...
Shaler Township... Plum...
This includes the following highways...
Pennsylvania Turnpike between mile markers 37 and 60.
Interstate 79 in Pennsylvania between mile markers 59 and 73.
Interstate 376 in Pennsylvania between mile markers 49 and 58, and
between mile markers 63 and 84.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4028 8002 4047 8015 4042 8029 4052 8037
4067 7986 4067 7976 4044 7959
TIME...MOT...LOC 1656Z 244DEG 35KT 4045 7996Local storm report, Jun 30, 1:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
117 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG PLEASANT GROVE 39.95N 81.96W
06/30/2021 MUSKINGUM OH 911 CALL CENTER
NUMEROUS TREES WITH POWER LINES DOWNED ACROSS THE TOWN.
&&
EVENT NUMBER PBZ2101829
FLHSpecial weather statement, Jun 30, 1:29 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
129 PM EDT Wed Jun 30 2021
OHZ059-PAZ029-031-WVZ002>004-301800-
Belmont-Greene-Washington-Marshall-Brooke-Ohio-
129 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
EASTERN BELMONT...SOUTHERN WASHINGTON...NORTHWESTERN GREENE...OHIO...
MARSHALL AND BROOKE COUNTIES...
At 129 PM EDT, a strong thunderstorm was located near Wolfdale, or
near Washington, moving east at 20 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Wheeling... Washington...
Canonsburg... Martins Ferry...
Warwood... Bethlehem...
West Liberty... Triadelphia...
Valley Grove... Cecil-Bishop...
Wolfdale... McGovern...
This includes the following highways...
Interstate 70 in West Virginia between mile markers 1 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 31.
Interstate 79 in Pennsylvania between mile markers 27 and 49.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4016 7999 4000 8033 3995 8069 4011 8075
4034 8019 4033 8017
TIME...MOT...LOC 1729Z 273DEG 19KT 4016 8036Local storm report, Jun 30, 1:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
138 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 2 S CAMBRIDGE 40.00N 81.59W
06/30/2021 GUERNSEY OH 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG RTE 209W WEST AT
BYESVILLE. ALSO TREES DOWN ON PETERS CREEK RD. AT CASTLE
STATION VFD.
&&
EVENT NUMBER PBZ2101830
FLHSpecial weather statement, Jun 30, 1:52 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
152 PM EDT Wed Jun 30 2021
PAZ023-301815-
Indiana-
152 PM EDT Wed Jun 30 2021
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT EAST CENTRAL INDIANA COUNTY...
At 152 PM EDT, strong thunderstorms were clustered 7 miles northwest
of Northern Cambria, or 15 miles northeast of Indiana, moving east at
20 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
Clymer... Cherry Tree...
Dixonville... Commodore...
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4072 7881 4058 7887 4059 7909 4073 7909
4081 7881 4072 7880
TIME...MOT...LOC 1752Z 248DEG 18KT 4072 7889Local storm report, Jun 30, 2:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
203 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND DMG 1 WSW NORTH ZANESVILLE 39.98N 82.02W
06/30/2021 MUSKINGUM OH SOCIAL MEDIA
REPORT OF TREES FALLING DUE TO WIND ESTIMATED AT 60
MPH.
&&
EVENT NUMBER PBZ2101831
JFThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:02 PM EDT | Areal Flood Advisory | PBZ | Mercer, Venango | 118 min |
| Jun 30, 12:40 PM EDT | Special Weather Statement | PBZ | Washington | 50 min |
| Jun 30, 12:56 PM EDT | Special Weather Statement | PBZ | Allegheny | 34 min |
| Jun 30, 1:04 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 26 min |
| Jun 30, 1:06 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 24 min |
| Jun 30, 1:19 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Jun 30, 1:23 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 52 min |
| Jun 30, 1:29 PM EDT | Special Weather Statement | PBZ | Washington | 31 min |
| Jun 30, 1:52 PM EDT | Special Weather Statement | PBZ | Indiana | 23 min |
| Jun 30, 2:12 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington, Westmoreland | 3 hr |
| Jun 30, 2:14 PM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 2 hr |
| Jun 30, 2:26 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 49 min |
| Jun 30, 2:37 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 38 min |
| Jun 30, 2:41 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 34 min |
| Jun 30, 2:45 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 45 min |
| Jun 30, 3:03 PM EDT | Special Weather Statement | PBZ | Armstrong | 27 min |
| Jun 30, 3:13 PM EDT | Special Weather Statement | PBZ | Greene | 32 min |
| Jun 30, 3:29 PM EDT | Special Weather Statement | PBZ | Fayette | 31 min |
| Jun 30, 3:32 PM EDT | Areal Flood Advisory | PBZ | Armstrong, Indiana | 3 hr |
| Jun 30, 3:35 PM EDT | Special Weather Statement | PBZ | Forest | 25 min |
| Jun 30, 3:52 PM EDT | Special Weather Statement | PBZ | Fayette | 23 min |
| Jun 30, 3:55 PM EDT | Special Weather Statement | PBZ | Jefferson | 35 min |
| Jun 30, 4:29 PM EDT | Special Weather Statement | PBZ | Butler | 31 min |
| Jun 30, 5:05 PM EDT | Special Weather Statement | PBZ | Mercer | 25 min |
| Jun 30, 5:11 PM EDT | Special Weather Statement | PBZ | Lawrence | 34 min |
| Jun 30, 5:58 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Washington | 47 min |
| Jun 30, 6:44 PM EDT | Special Weather Statement | PBZ | Allegheny | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.